# SDR ASAA2019060439571

- Difficulty date: June 3, 2019
- Submitted: June 4, 2019
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 20,776 hours, 6,751 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Clamp
- Part number: MS2192022
- Condition: Damaged
- Location: Water Separator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

WATER LEAKING FROM BOTH A/C BAY DOORS. GROUNDED - YES. TIGHTENED R/H WATER SEPARATOR HOSE CLAMP, FWD INBOARD OPS NORMAL NO LEAKS NOTED. FOUND LH WATER SEPARATOR HOSE CLAMP DAMAGED, WILL NOT TIGHTEN ON AFT INBOARD HOSE, TAGGED NO NOT USE L/H PACK SWITCH IN FLIGHT DECK. REMOVED AND REPLACED L/H WATER SEPARATOR HOSE CLAMP, AFT INBOARD REF. B737-900 AMM 21-51-14. LEAK CHECK GOOD, NO LEAKS NOTED. REMOVED DO NOT USE TAG FROM L/H PACK SWITCH.
